MathSciNet Relay Station
MathSciNet bibliographic data
MR2168584 34A05 (34C05 34C23 35K57 35Q80)
Feng, Zhaosheng; Chen, Goong Traveling wave behavior for a nonlinear reaction-diffusion equation. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 12 (2005), no. 5, 643–664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement